# SDR CALA2020120401322

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 63,586 hours, 22,980 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP IN TRANSIT LIGHT ILLUMINATED 3 TIMES IN A 5 MINUTE PERIOD.  NUMBER 1 LEADING EDGE SLAT LIGHT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  ACCOMPLISH FSEU BITE CHECK NOW AN EFS.  WILL ATTEMPT TO GET TECHS ON T-2451 OUT OF DEN.  UPDATED MAA CODE EFS USING VENDOR MAA SCREEN UPDATED ATA.  UPDATED MAA CODE EFS USING VENDOR MAA SCREEN NOW AN EFS.  WILL ATTEMPT TO GET TECHS ON T-2451 OUT OF DEN.  CONFIRMED WITH CREW NR 6 SLAT INDICATION IN TRANSIT DURING FLIGHT, T/S AND FOUND FAULT 27-81211 SLAT NR 6 INBOARD PROX SENSOR FAILED.  NR 1 ENTERED IN ERROR.  DFD DATA CONFIRMS NR 6 FAULT AS WELL.  REPLACED S1005 LEADING EDGE SLAT NUMBER 6 INBOARD SENSOR, REF AMM 27-88-11-00-801.  TESTS GOOD, REF AMM 27-88-11-700-801.  FSEU BITE GOOD AND OPERATIONAL TESTS GOOD.
